# SDR UALA2012052102845

- Difficulty date: May 21, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 61,371 hours, 22,920 cycles
- Engine: Iae V2527A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Galley Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL FROM AFT GALLEY W- COFFEE AND CHILLERS ON.  FOUND AFT FA PANEL LOCKED UP, CYCLED POWER AND FAULT CLEARED.  REPLACED BOTH AFT OVERHEAD LIGHTS ASSEMBLIES & BALLAST AND RELAMPED.  GROUND CHECKED OKAY.
